# SDR FDEA201505051383

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 815 hours, 34,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR RED LIGHT ILLUMINATED AT FL330.  DESCENDED TO FL270 & SLOWED TO 230 KTS IAW QRH.  LIGHT REMAINED ON UNTIL PASSING FL20.5, GOOD INDICATIONS ON LANDING LIGHTS, 3 GREEN.  FAULTED 317074 INTERMITTENT RT GEAR UP & LATCHED, AB SENSOR DISAGREE, FOUND RT MAIN GEAR UPLOCK SENSOR TARGET OUT OF ADJUSTMENT.  ADJUSTED WITHIN LIMITS USING MM 32-61-15-4.  PSEU RTS CHECKED GOOD.
